# SDR 20010326CW006

- Difficulty date: February 4, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N67079
- Make and model: Beech C24R
- Aircraft serial: MC707
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCM2YR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 169380104
- Condition: Worn
- Location: Landing Gear
- Part time: 1,966 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY GEAR EXTENSION VALVE WAS OPENED DURING EMERGENCY GEAR EXTENSION TRAINING.  THE NOSE GEAR FAILED TO FULLY EXTEND.  THE VALVE WAS CLOSED AND NORMAL GEAR EXTENSION WAS ATTEMPTED.  THE NOSE GEAR FAILED TO EXTEND.  AFTER LANDING WITH THE NOSE GEAR TRAILING, THE AIRCRAFT WAS JACKED UP AND NORMAL GEAR EXTENSION WAS TESTED.  THE NOSE GEAR FAILED TO EXTEND.   THE EMERGENCY GEAR EXTENSION VALVE WAS FOUND TO BE UNSEATED AND WAS CAUSING LOSS OF HYDRAULIC PRESSURE.  THE EMERGENCY GEAR EXTENSION VALVE WAS FOUND TO BE WORN AND THE VALVE HAD NO STOP POSITION FOR FULLY OPEN AND FULLY CLOSED.
